# SDR AALA202512039616

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 72,202 hours, 36,583 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Split
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER APEX STRIP FOUND TO BE SPLITTING IN TWO AREAS. APPROXIMATELY 2 FEET AND 4 FEET FROM BOTTEM EDGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
